# SDR IPXA2017012513261

- Difficulty date: January 12, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Skin
- Part number: AKC78014
- Condition: Cracked
- Location: Tailcone Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER RT AFT TAILCONE PATIO DOOR SKIN CRACKED.  REPAIRED  SKIN IAW SRM 52-00-00, FIG 204.
